# SDR USAA2008120292165

- Difficulty date: November 29, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - SHEAR TIE CRACKED AT FRAME BS 344 BETWEEN S19R TO S20R.  REPAIRED SHEAR TIE AT FRAME BS 344 BETWEEN S19R TO S20R IAW SRM 53-00-07.
